MAUDE Adverse Event Report: EITAN MEDICAL LTD. AV0002-01- AVOSET MEDICATION RESERVOIR 100 ML; ADMINISTRATION SET

EITAN MEDICAL LTD. AV0002-01- AVOSET MEDICATION RESERVOIR 100 ML; ADMINISTRATION SET
Catalog Number 12222-000-0002
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This complaint was reported by a customer from usa.A leakage issue was reported.No human harm or medical intervention was reported.
 
Additional Manufacturer Narrative
Investigation type: eitan medical investigated history records of the lot used by the customer investigation findings: no design or manufacturing discrepancies that could have caused or contributed to a complaint of this nature were identified.Conclusion: eitan medical requested unused cartridges of the same lot (1815.2806.24) for investigation.Once provided, further investigation will be conducted, and the investigation findings will be submitted in the follow up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation type: eitan medical investigated the reservoir and the set from the same type and lot as the one used in the event.Investigation findings: the complaint was not confirmed.Both the reservoir and the set from the same type and lot as the one used in the event were visually inspected and tested.No leakage or any other irregularities that could have caused or contributed to the event were observed.Conclusion: as no failures that could have caused or contributed to the event were observed, it is possible that the leakage occurred due to misuse by the user.

Brand Name
AV0002-01- AVOSET MEDICATION RESERVOIR 100 ML
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
EITAN MEDICAL LTD.
yad harutzim st. 29
netanya, 42505 29
IS  4250529
Manufacturer (Section G)
EITAN MEDICAL LTD.
yad harutzim st. 29
netanya, 42505 29
IS   4250529
Manufacturer Contact
guy mlechkowich
yad harutzim st. 29
netanya, 42505-29
IS   4250529
MDR Report Key24312977
Report Number3010293992-2026-00008
Device Sequence Number17352898
Product Code FPA
UDI-Device Identifier17290109152568
UDI-Public(01)17290109152568(10)1815280624(17)260928
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2026
Device Catalogue Number12222-000-0002
Device Lot Number1815.2806.24
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date04/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown